Stochastic Barenblatt–Zheltov–Kochina model with Neumann condition and multipoint initial-final value condition
Journal of computational and engineering mathematics, Tome 9 (2022) no. 1, pp. 24-34 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The article deals with the stochastic Barenblatt–Zheltov–Kochina model with the Neumann condition. We prove trajectory-wise unique solvability of the multipoint initial-final value problem for the considered model in the domain. The article, in addition to the introduction and references, contains three parts. The first and second parts present theoretical information about deterministic and stochastic equations of Sobolev type with the multipoint initial-final value condition. The third part examines the solvability of the Bareblatt–Zheltov–Kochina model with the Neumann condition and the initial-final value condition.
Keywords: additive white noise, relatively bounded operator, stochastic Barenblatt–Zheltov–Kochina model, multipoint initial-final value condition.
Mots-clés : Sobolev type equations, Neumann condition
@article{JCEM_2022_9_1_a2,
     author = {L. A. Kovaleva and A. S. Konkina and S. A. Zagrebina},
     title = {Stochastic {Barenblatt{\textendash}Zheltov{\textendash}Kochina} model with {Neumann} condition and multipoint initial-final value condition},
     journal = {Journal of computational and engineering mathematics},
     pages = {24--34},
     year = {2022},
     volume = {9},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/JCEM_2022_9_1_a2/}
}
TY  - JOUR
AU  - L. A. Kovaleva
AU  - A. S. Konkina
AU  - S. A. Zagrebina
TI  - Stochastic Barenblatt–Zheltov–Kochina model with Neumann condition and multipoint initial-final value condition
JO  - Journal of computational and engineering mathematics
PY  - 2022
SP  - 24
EP  - 34
VL  - 9
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/JCEM_2022_9_1_a2/
LA  - en
ID  - JCEM_2022_9_1_a2
ER  - 
%0 Journal Article
%A L. A. Kovaleva
%A A. S. Konkina
%A S. A. Zagrebina
%T Stochastic Barenblatt–Zheltov–Kochina model with Neumann condition and multipoint initial-final value condition
%J Journal of computational and engineering mathematics
%D 2022
%P 24-34
%V 9
%N 1
%U http://geodesic.mathdoc.fr/item/JCEM_2022_9_1_a2/
%G en
%F JCEM_2022_9_1_a2
L. A. Kovaleva; A. S. Konkina; S. A. Zagrebina. Stochastic Barenblatt–Zheltov–Kochina model with Neumann condition and multipoint initial-final value condition. Journal of computational and engineering mathematics, Tome 9 (2022) no. 1, pp. 24-34. http://geodesic.mathdoc.fr/item/JCEM_2022_9_1_a2/